MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 16 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 16 CM; CATHETER PERCUTANEOUS
Model Number IPN918758
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported "alarm rang on syringe pumps administering patient sedatives.We observed the medial line seemed blocked, which led to a deformation of the catheter tubing." there was a delay to therapy.A new device was used.The patient's current condition is reported as "fine".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer returned one, 3-lumen cvc for analysis.It was noted that the catheter body was trimmed adjacent to the juncture hub.The trimmed section was not returned for analysis.Signs of use in the form of biological material and white medication were observed inside the medial extension line.Initial analysis revealed that the extension lines are not intended for high-pressure injection.Further visual and microscopic examination revealed that the medial extension line was ballooned adjacent to the juncture hub.This is indicative that high-pressure injection in combination with a blockage likely contributed to the ballooning; however, functional testing did not reveal the presence of a blockage.A full visual analysis could not be performed on the trimmed section of the catheter as it was not returned.The catheter body was trimmed 6mm from the juncture hub.The ballooning on the medial extension line measured 7mm-23mm from the juncture hub.The medial extension line outer diameter measured 2.13mm, which is within the specification limits of 2.13mm-2.21mm per the medial extension line extrusion product drawing.The medial extension line inner diameter at the luer hub measured 1.4478mm, which is within the specification limits of 1.42mm-1.50mm per the medial extension line extrusion product drawing.A lab inventory syringe filled with water was attached to all three extension lines and flushed.No blockages or leaks were observed as the water exited the point of the trimming on the catheter body.Performed per ifu statement, "flush each lumen with sterile normal saline for injection to establish patency and prime lumen(s)".A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "flush lumen(s) to completely clear blood from catheter".The ifu also states, "using catheters not indicated for pressure injection for such applications can result in inter-lumen crossover or rupture with potential for injury".The report of a blocked catheter was not confirmed through complaint investigation of the returned sample.Visual analysis revealed evidence of ballooning on the medial extension line.This damage is consistent with over-pressurization due to the presence of a blockage.Despite this, functional testing of the returned sample did not reveal any evidence of a blockage inside the catheter body nor extension lines; however, a full functional analysis could not be performed as a section of the catheter body was severed and not returned for analysis.The catheter met all relevant dimensional requirements, and a device history record review was performed and did not reveal any relevant findings.Based on the customer report and the partial sample received, the root cause cannot be determined at time as a full visual and functional analysis could not be performed on the severed section of the catheter body that was not returned for analysis.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW CVC SET: 3-LUMEN 7 FR X 16 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23555147
Report Number3006425876-2025-01051
Device Sequence Number9858612
Product Code DQY
UDI-Device Identifier10801902183634
UDI-Public(01)10801902183634(11)250422(17)290930(10)71F25D0317(21)
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN918758
Device Catalogue NumberCV-12703
Device Lot Number71F25D0317
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer11/24/2025
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown